# SDR DL72W981026

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, L/E NOSE RIB CRACKED 1.25 INCH PAST, STOP DRILL, NR 5 SLAT ACTUATOR INBD ATTACH RIB.  REPAIRED PER MM 57-54-0.
